Originally Posted by Tracy C
If I were a guy, I would have no trouble considering Finasteride. It's the only medication that is legitimately proven to treat and arrest hereditary hair loss.
Beleive me, If you were a guy, your sexual ability will be more important to you than your hair loss, specially when it comes to possible PERMENANT side effects.
I don't know how any guy can consider propecia when the following is stated clearly in their website:
"In general use, the following have been reported: breast tenderness and enlargement (tell your doctor about any changes in your breasts such as lumps, pain, or nipple discharge); depression; decrease in sex drive that continued after stopping the medication
; allergic reactions including rash, itching, hives, and swelling of the lips and face; problems with ejaculation that continued after stopping medication
; testicular pain; difficulty in achieving an erection that continued after stopping the medication
; male infertility and/or poor quality of semen; and, in rare cases, male breast cancer
. Tell your doctor if you have any side effect that bothers you or that does not go away."